Some properties of prequasiinvex functions

Xin Min Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

Consider the class of prequasiinvex functions. In this paper, some characterizations of prequasiinvex function are provided. Under prequasiinvexity conditions, determination of the satisfaction of semistrictly prequasiinvexity for a function can be achieved via an intermediate-point semistrictly prequasiinvexity check.
Original languageEnglish
Pages (from-to)1689-1696
Number of pages8
JournalIndian Journal of Pure and Applied Mathematics
Volume34
Issue number12
Publication statusPublished - 1 Dec 2003

Keywords

  • Invex Set, Prequasiinvex Function
  • Semistrictly Prequasiinvex Function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this